| Catalog Number |
55-10554 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that discharge was observed on both sides of the lower jaw due to infection.
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Additional information: h6.Correction: it was determined after receiving further clarification, this event for this product was not a reportable event per cfr 21, part 803.This supplemental is being filed to identify an mdr was not required for this event.The reported postoperative infection was investigated.Follow up information indicated that the patient recovered following treatment and that the devices had been sterilized prior to use.The surgeon considered it extremely unlikely that the device caused or contributed to the infection.Medical assessment concluded that the device did not cause or contribute to the reported event.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.